# SDR SWIA201024155

- Difficulty date: April 29, 2010
- Submitted: May 6, 2010
- Operation: Air carrier
- Aircraft: N271YV
- Make and model: Emb EMB-120ER
- Aircraft serial: 120271
- Aircraft time: 37,427 hours, 51,680 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Condition: Blown
- Location: Cabin
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLOOR ILLUMINATION EMERGENCY LIGHTS INOP BETWEEN ROWS 6 AND 8.  (FLT 6371)  REPLACED FUSE XF0033.
